# SDR GTIA96NK164

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Cap
- Condition: Corroded
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORRODED RIB CAP IN AFT CARGO COMPARTMENT STATION 930 LEFT.  FABRICATED, TREATED AND INSTALLED NEW RIB CAP IAW SRM 51-10-3, 51-10-1 AND 51-10-4.  (M)
